# SDR AALA202202091270

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737*
- Aircraft serial: 31157
- Aircraft time: 27,424 hours, 11,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON DOOR 1R IS DIFFICULT TO CLIP IN AND REMOVE. ADJUSTED BUSTLE GIRT BAR RETAINING CLIPS AT 1R DOOR OPERATIONS NORMAL OK FOR SERVICE,
